# SDR CALA2013111492921

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 65,163 hours, 24,381 cycles
- Engine: Iae V2527A5
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: HTE900087001
- Condition: Faulty
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT OUTER TANK HAS 280 LB WON’T HOLD FUEL WITH VLV INDICATING CLOSE.  CONFIRMED FUEL MIGRATION ON LT OUTER TANK TO INNER CELL WITH TRANSFER VLVS CLOSED.  WHILE FUELING, OUTER TANK NEVER FILLED TO MAX QUANTITY & WAS OBSERVED ON ECAM DECREASING & INNER INCREASING.  WILL REQUIRE TANK DIVE & TRANSFER VLVS REPLACEMENT.  PCN 644-0294, MEL REMAINS. NEXT MX STATION CONFIRM THIS IS NOT A BAD ACTUATOR OUTSIDE OF TANK THAT DRIVES THE FUEL TRANSFER VLV, ACTUATOR PCN IS 565-0084.
